i used the morning after pill on the 16th of october just to make sure nothing would happen, even though my boyfriend assured me he didnt cum inside me. on the 26th we had sexual intercourse and the condom burst so i had to take it again and between those 10 days my discharge was a milky color and extremely thick. then 3 days later i started to see a dark brown discharge on my underwear though it was very little. after the 26th i was having cramps and severe tummy aches. my period was due on thursday but to my surprise my period started on friday. should i be freaking out or im okay because the pill suppressed my hormones but my period was a day late like nothing happened. and i also heard people can get pregnant and still have their period. please help.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.